# SDR 4VAA201705150006

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 37,224 hours, 33,457 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 1440
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CREW RECEIVED A MESSAGE FOR BRAKE DEGRADE ON THE EICAS WITH THE OUTBOARD BRAKE TEMPERATURE SIGNIFICANTLY ELEVATED OVER INBOARD BRAKES. AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE OUTBOARD BRAKES CONTROL VALVE. SYSTEM OPERATIONAL AND TAXI TESTED GOOD. AIRCRAFT RETURNED TO SERVICE.
